Feels like things are crawling on me...Anyone heard of this??

Discussion in 'Fibromyalgia and ME & Chronic Fatigue Syndrome' started by fieldmouse, Sep 30, 2006.

  1. fieldmouse

    fieldmouse New Member

    I don't know what it is. Lately I feel like things are crawling on my skin. There is nothing there but makes me feel like I have bugs in my house or something. Anyone have this happen and if so, how do I stop it? Thanks Mick!!
  2. suz45

    suz45 New Member

    Hi Mick:

    Is it your whole body, or mostly your legs... If it is your legs it most likely is related to restless leg syndrome which is common for people with FMS/CFS.

    My husband has a mild form of it and some nights if he hasn't excercised he says that it feels like ants crawling on him, not painful but to me sounds uncomfotable...as that is one thing I have not had the pleasure of experiencing.

    If it continues I would call your Doctor and get checked out. There are meds now out there specifically for RLS.

    Let us know how your doing.

    in wellness,

    Suz45
  3. tlayne

    tlayne Member

    I also have that feeling. I think it is neuological. The antiseizure drugs helped me somewhat, but the side effects and cost were not worth the benefits. Let's see what others have to say....Hugs, Tam
  4. fieldmouse

    fieldmouse New Member

    I have heard of RLS but mine is mostly on my arms and shoulders. (sometimes my legs) I just think this is very odd...
  5. aubrygreen

    aubrygreen New Member

    I get that too, only it's on my upper back/shoulder blades. Drives me crazy. The only thing I've found that helps is to get my husband to scratch my back vigorously. I have no idea what causes it- my theory is that it's basically a misfiring of nerves along the same lines as all the pain I get. It's just the nerves in the skin freaking out in a way that doesn't cause pain but is still quite annoying.
  6. hugs4evry1

    hugs4evry1 New Member

    What kind of meds are you on?

    I ask this because my daughter who has mental problems has been given many different meds for depression and such and some have these problems as side effects.

    Wellbutrin can cause hallucinations as can many others. I think with her it was Gabapentin, Wellbutrin and the latest was Celexa....all caused her to hear voices and hallucinate.

    Please check with your doc and see if any meds you are taking could be the cause of this.

    I've had to watch her lying on the sofa twitching and basically freaking out because she thought things were crawling on her.

    Take away a certain med, and it got magically better. (Yet they keep trying her on other meds that do the same thing.)

    Hugs,

    Nancy B
  7. Smiffy

    Smiffy New Member

    I often go to brush an insect off me, & there's nothing there. It's a horrible feeling.
  8. fieldmouse

    fieldmouse New Member

    Lets see....I take cymbalta, lyrica, skelaxin, vicodin,celebrex and asacol(for colitis)....I think thats it right niw...Anyone know if any of these can cause the crawling bug feeling? Thanks Mick!
  9. karinaxx

    karinaxx New Member

    read something about a desease which is new and describing what you described; as animals crawling over the body.
    i think i read it on "the 10 most mysterious illneses".....but i dont remember where i read it. i think it was on some news channel or yahoo reuters.
    try to google under mysterious illne......maybe...
    i remeber thinking that it sounds like the absolute nightmare!
    take care karina
  10. musikmaker

    musikmaker New Member

    I get this often. Less since I have been on cymbalta which manages my nerve pain. I have read other posts on the board about this. It seems common to us fibro folks.
  11. victoria

    victoria New Member

    is what was posted about recently. There is a website for it, Morgellons.org -- some people only feel it on one part of their body, some all over or different places.

    It can often be associated with Lyme, some pts report getting this reaction. Doctors have written it off as being psychological but apparently, until recently, nobody actually took a microscope to people's skin to actually SEE if there was anything.

    There is a doctor in Calif. I think who finally did do this, and found there was something... what it is I'm not sure. I have heard it could be some type of worm, or it could actually be a different form of candida (it is pleomorphic, ie, changes shapes). Anyway, it is being looked at more closely.

    Hope this helps, it sounds like what you're describing. It must be really uncomfortable!

    all the best,
    Victoria


    [This Message was Edited on 10/01/2006]
  12. Rebeck

    Rebeck New Member

    mike i have this, plus i have had fibro for over 10 yrs,my feet and legs and hands, sometimes it is like it is going to drive me crazy, my md sentt me to a neuropathist, and i am glad, my hands, feet and legs feel cold to me and sometimes burns, with something crawling on me. he said i had Peripheral Neuropathy, he really examined me and told me yhe muscles and nerves were inflammed and put me on keppra, and has upped the dosage 3 times, it is somewhat for seizure control. it has helped me alot, but it isn't gone, nobody can tell i am cold, i feel like i am frost bit, but my husband can feel my hands and can't tell it. i go back to him next week and i expect he will up the med again, give it a try go to a nerologist and ask him if you have peripheral neuropathy, i go to that board very often , it is very good, good luck i will pray for you
  13. hugs4evry1

    hugs4evry1 New Member

    I would find the paperwork on each of those drugs and check the teeny tiny print for the rare side effects.

    Hugs,

    Nancy B
  14. mildred623

    mildred623 New Member

    My first guess would be the Vicodan. I have heard alot of people say that pain meds make them itch or feel like things are crawling on them. Thankfully I dont get this, but I have been on such high doses for so long now that I'm starting to think I'm all but immune to them. I would definately ask your doctor about it though.
    [This Message was Edited on 10/02/2006]
  15. fieldmouse

    fieldmouse New Member

    Thanks so much for all your repies. I will check into these things and talk to my PCP about them...thanks again...Mick!!